MAUDE Adverse Event Report: MEDLINE RENEWAL REPROCESSED ABLATION WAND; ABLATION WAND, ELECTROSURGICAL ACCESSORY

MEDLINE RENEWAL REPROCESSED ABLATION WAND; ABLATION WAND, ELECTROSURGICAL ACCESSORY
Model Number 227204
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device in question was returned to for evaluation.We confirmed that the device had been reprocessed, and the reported issue was confirmed.Medline renewal was unable to confirm if the tip was retrieved from the patient.Our investigation included both an inspection of the returned device, and a review of the device history record (dhr).We reconfirmed that all processes were conducted as required, and that the device met inspection requirements prior to packaging and release.The root cause of the failure is unknown at this time, however if additional information is received then this report will be updated.There was no report of adverse patient consequence or medical intervention required as a result of the incident.However, in an abundance of caution, medline renewal is filing this medwatch report.
 
Event or Problem Description
We received a report indicating that the tip of a reprocessed ablation wand detached during use.It is unknown if the tip was successfully retrieved from the patient.Another device was readily available to complete the procedure.There was no report of patient harm and no information if medical intervention was required as a result of the incident.

Brand Name
REPROCESSED ABLATION WAND
Common Device Name
ABLATION WAND, ELECTROSURGICAL ACCESSORY
Manufacturer (Section D)
MEDLINE RENEWAL
2747 sw 6th st.
redmond OR 97756
MDR Report Key6239668
Report Number3032391-2017-00001
Device Sequence Number914870
Product Code GEI
UDI-Device Identifier10888277389502
UDI-Public10888277389502
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K012669
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date07/31/2019
Device Model Number227204
Device Lot Number311311
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/23/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2016
Initial Report FDA Received Date01/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;